My lower right side impacted wisdom tooth has been extracted a week back. Till now my half tongue and jawline of the right side are numb or I am not feeling hot or cold at that side. I am so much worried. Is that normal or is it a concern of worrying? I am panicking for getting sense in my tongue back. Please advice.
Welcome to icliniq.com.
If the tongue feels numb even after a day, then you may have a condition called paresthesia. It occurs when the injection injures the nerves. and such numbness can remain for a week or two, sometimes even for a month. But it will go away as the nerves heal slowly. Take capsule Becosules (Vitamin B1 and B2) once daily for 15 days. But it is better if you go back to your dentist to show him first.
Thank you doctor,
I have visited my dentist today. He said that it is a side effect of wisdom tooth extraction and it will take around 4 to 6 weeks.
Welcome back to icliniq.com.
Permanent loss is very rare, so do not worry about it. Yes, it is a side effect as sometimes the injection directly injures the nerves there. In the usual case, it will go away in a month or so. Take the multivitamin which I have suggested for 15 days and continue after that for 15 days more if needed. Do not worry it will go away as the area heals completely.
Was this answer helpful?|
.. had all the wisdom teeth pulled out in one shot, then you should have been given a lot of numbing injections on all the four sides of the mouth. In that case, the injections given for the lower jaw numbness would be the major reason for your tongu... Read fullMy tongue and lip are numb nine hours after a tooth was removed. What to do?
.. been through your query. The numbness you are feeling is because of transient mandibular nerve palsy which is the most common complication of the inferior alveolar nerve block. So, do not panic. It will be alright within 24 hours. You can put hot... Read fullIs it normal to have numbness in tongue and jaw after wisdom tooth extraction?
.. tongue feels numb even after a day, then you may have a condition called paresthesia. It occurs when the injection injures the nerves. and such numbness can remain for a week or two, sometimes even for a month. But it will go away as the nerves he... Read full
Ask your health query to a doctor online?Ask a Dentist Now